Dermatology Questions? Ask an Online Dermatologist.
Thank you for asking your question. There are two main possibilities: 1) Candidiasis ( a yeast infection, especially if your breasts are pendulous. or 2) a contact dermatitis to your bra. I would try Clotrimazole cream first. Use twice a day.This would usually kill yeast. Be sure to use it a week after the rash is gone to prevent recurrence. If this does not work, try going braless as much as possible and apply Hydrocortisone ointment 1% twice a day.
If you care to send a picture, I would be happy to look at it and perhaps modify the above opinion.
Shingles would be a possibility. Is it possible to send a picture. Yes, they can be taken together. The dosage for shingles is pretty high: 1 gram three times a day for a week.
Is IBC (inflammatory breast carcinoma)?
My phone number?
I don't know how that works...it might be Just Answer's phone number and they will forward it to me. Are there small pus or water bumps?
You said that the problem was under the breast and not on the breast itself.
You send to***@******.*** and they forward it.
Are these lesions in a line?
Pain or itching?
Roughly how many?
This does seem like shingles. I would begin Valtrex.
I strongly doubt this is inflammatory breast disease.
Have not seen the picture.
You might contact customer support to be sure it shows up on the page.
You can, to***@******.***
Received. This actually looks like we are back to square one: Candida or contact dermatitis. I favor the latter. A contact dermatitis can develop vesicles. It does not look like shingles.
Soe of that stuff might have been irritating I prefer Hydrocortisone ointment over the cream. Less ingredients and about twice as effective.
That is pretty rare. I would apply Hydrocortisone ointment 1% three times a day. The breast is occlusive so it should work better. If it does not work I would try Lotrimin Af cream. It really does not look like inflammatory breast carcinoma but if your rash does not resolve in three weeks or so, definitely consult a physician. You might need a stronger steroid or a KOH scraping which would determine whether you have a yeast infection there.
Betamethasone cream is pretty strong. I would actually give it more time. Do not use more than two weeks.
I would use betamethasone cream for at least a week and see what direction it is going. If worse, it might be due to yeast. Steroids diminish the inflammatory response and allows yeast to thrive.
No, it decreases the immune system. Only something that kills yeast will help. Clotrimazole is the best over the counter choice.
I would give Hydrocortisone a days based on what you just told me.
Yes, that would be fine.
I am glad you sent the picture.
No...definitely give it more time. Like 4-5 days.
They can depending on exposure and other factors such as variation in absorption of the product. If it worsens for a few days, it is more likely yeast.
Good. You are welcome. Please let me know if I can be of further assistance.
Are you able to give me any follow up?